# SDR HNAA2025090900591

- Difficulty date: August 21, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 14537862001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWERING MECHANISM AFT SUPPORT LOCATED BETWEEN FR67 AND FR68 HAS A CRACKED BRACKET. R&R CARGO DOOR LOWERING MECHANISM AFT SUPPORT BRACKET BETWEEN FR67 AND FR68 IAW EMB 145 SRM 51-40-02.
